# SDR 95ZZZX3415

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228SA
- Make and model: Dhav DHC6300
- Aircraft serial: 253
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: 1675
- Condition: Failed
- Location: Lt Wing Le
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT STALL WARNING CAME ON IN-FLIGHT AND REMAINED ON.  MAINTENANCE CREW REPLACED INBOARD STALL WARNING SWITCH (LIFT DETECTOR) DUE TO AN INTERNAL SHORT AND AIRCRAFT WAS RELEASED AFTER A SUCCESSFUL TEST FLIGHT.  THIS OPERATOR HAS FOUND THIS STALL WARNING SWITCH TO BE SUSCEPTIBLE TO FAILURE ESPECIALLY AFTER PREVIOUS REPAIR.  REMOVED SWITCH HAD 570.4 HOURS SINCE PREVIOUS REPAIR BY SAFE FLIGHT.  IT IS SUSPECTED THAT MOISTURE CAUSES PREMATURE FAILURES.
